MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the burr got detached.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left circumflex ostium.A 2.00mm rotapro was selected for use.During the procedure, the rotation speed was set to 180,000 rpm.When the third debulking performed, it was noted that the rotating burr did not move and got separated.Since the detached burr was on the rotawire drive, it was simply removed outside the body along with the wire.The procedure was completed without patient complications reported.
 
Additional Manufacturer Narrative
A2.Age at time of event: 18 years or older.Investigation results: device analysis findings: device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device found that the burr was detached and returned on the returned rotawire.The burr was able to be removed from the wire with no resistance or issue.Majority of the coil was found to be stretched from the handshake to the distal end of the coil, which was detached.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Device history review (dhr): it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: the most probable cause for this complaint was considered adverse event related to procedure.It was considered likely that the reported events and the condition of the returned device occurred due to factors encountered during the procedure as the reported events indicate that the issue occurred during ablation.
 
Event or Problem Description

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23820690
Report Number2124215-2025-91177
Device Sequence Number15805088
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)260320(10)33672700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0033672700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown